Asian Journal of Mathematics
Volume 9 (2005)
Finite stationary phase expansions
Pages: 187 – 198
Functions which are moment maps of Hamiltonian actions on symplectic manifolds have the property that their stationary phase expansions have only finitely many nonzero terms and are therefore precise rather than asymptotic. In this paper, we exhibit another type of function which has this property and explain why in terms of equivariant cohomology and the geometry of the spaces involved.
2010 Mathematics Subject Classification
Published 1 January 2005